MAUDE Adverse Event Report: Argon Medical Devices, Inc Option Retrievable Vena Cava Filter (70cm); Catheter Intravascular, Therapeutic

Argon Medical Devices, Inc Option Retrievable Vena Cava Filter (70cm); Catheter Intravascular, Therapeutic
Model Number 352506070E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported during ivc filter placement, the physician encountered difficulty removing the dilator from the sheath.When he pulled again on the dilator, it came out but the radiopaque markers were not on the dilator.Fluoroscopy showed one marker left behind in the patient.The physician was able to remove the marker from the patient.They opened a different kit and completed the procedure successfully.Only the dilator is available for return.Additional information has been requested.
 
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.

Brand Name
Option Retrievable Vena Cava Filter (70cm)
Common Device Name
Catheter Intravascular, Therapeutic
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50075572
Report Number0001625425-2026-00997
Device Sequence Number10728751
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)290305(10)11659703
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11659703
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown